# SDR IXXA05SMN27S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LOWER OUTER PLATING CRACKED. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, SEMAN DWG ED-3944.  REMOVED FASTENERS FROM REPAIR AREA IAW DC-8 SRM.  REMOVED DAMAGED AREA IAW SEMAN DWG ED-3944.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER,  FILLER  IAW SEMAN DWG ED-3944.  CLEANED, TREATED AND PRIMED AREA, FILLER  AND REPAIR DOUBLER INTERIOR IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-3944, DC-8 SRM 51-1-20D PAGE 9, DC-8 SRM 51-1-21 PAGE 1.  TORQUED IAW DC-8 SRM 51-3-1.
